PLANE AND SPHERICAL WAVES SOLUTIONS OF THE FIELD EQUATION FOR A COMPLEX SCALAR FIELD WITH A CUBIC NONLINEAR TERM IN FOUR DIMENSIONAL MINKOWSKI SPACE
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1988, Vol. 37 Issue (9): 1461-1470    
CONTENT Current Issue| Next Issue| Archive| Adv Search  |   
PLANE AND SPHERICAL WAVES SOLUTIONS OF THE FIELD EQUATION FOR A COMPLEX SCALAR FIELD WITH A CUBIC NONLINEAR TERM IN FOUR DIMENSIONAL MINKOWSKI SPACE
LI FU-BIN
淮北煤炭师范学院物理系
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn